Beth Faiman, PhD, APRN-BC, AOCN
Editor in Chief
Beth Faiman explains how she identfies side effects that her patients are experiencing in order to open the lines of communication to better address other issues the patient may not be aware of.
Related Items
From The Editor - TON March 2018
Beth Faiman, PhD, APRN-BC, AOCN
TON - March 2018, Vol 11, No 1 published on March 9, 2018 in From the Editors
Emerging Safety Data with Checkpoint Inhibitors
Phoebe Starr
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
Psychological Distress in Patients with Cancer Warrants Attention
Phoebe Starr
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
From the Editor
Beth Faiman, PhD, APRN-BC, AOCN
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in From the Editors
Patients’ Chemotherapy-Related Side-Effect Concerns Have Evolved, But Hair Loss Remains Significant
Phoebe Starr
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
Increased Cancer Risk in Postmenopausal Women with Central Obesity
Phoebe Starr
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
Patients’ Fears of Radiation Side Effects Largely Unfounded
Phoebe Starr
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
Netupitant plus Palonosetron Noninferior to Aprepitant plus Granisetron in Patients Receiving Highly Emetogenic Chemotherapy
Li Zhang, MD
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
From the Editor
Beth Faiman, PhD, APRN-BC, AOCN
TON - September 2017, Vol 10, No 5 published on September 10, 2017 in Cancer Center Profile
Patient-Reported Outcomes Influence Radiation Guidelines
Alice Goodman
TON - September 2017, Vol 10, No 5 published on September 10, 2017 in Conference Correspondent
Last modified: December 5, 2017